E-ISSN 2636-834X
 

Case Report 


Persistent cerebellar syndrome due to lithium treatment: a case report

Mine Şahingöz, Adnan Alper Dağıstanlı.

Abstract
We report the case of a 23-year-old man with bipolar disorder who developed permanent cerebellar damage of lithium intake within therapeutic ranges. Cerebellar symptoms such as dysarthria, ataxia, and tremor developed 1 year after the beginning of lithium. Two years later, cerebellar signs and symptoms were found to be permanent in the patient. Cerebellar syndrome was most probably due to lithium neurotoxicity, which was associated with the administration of antipsychotic.

Key words: lithium, Cerebellar syndrome, permanent neurotoxicity


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Mine Şahingöz
Articles by Adnan Alper Dağıstanlı
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

Mine Şahingoz, Adnan Alper Dağıstanlı. [Persistent cerebellar syndrome due to lithium treatment: a case report]. PBS. 2013; 3(3): 131-4. Turkish. doi:10.5455/jmood.20130701042241


Web Style

Mine Şahingoz, Adnan Alper Dağıstanlı. [Persistent cerebellar syndrome due to lithium treatment: a case report]. https://www.pbsciences.org/?mno=36337 [Access: December 04, 2023]. Turkish. doi:10.5455/jmood.20130701042241


AMA (American Medical Association) Style

Mine Şahingoz, Adnan Alper Dağıstanlı. [Persistent cerebellar syndrome due to lithium treatment: a case report]. PBS. 2013; 3(3): 131-4. Turkish. doi:10.5455/jmood.20130701042241



Vancouver/ICMJE Style

Mine Şahingoz, Adnan Alper Dağıstanlı. [Persistent cerebellar syndrome due to lithium treatment: a case report]. PBS. (2013), [cited December 04, 2023]; 3(3): 131-4. Turkish. doi:10.5455/jmood.20130701042241



Harvard Style

Mine Şahingoz, Adnan Alper Dağıstanlı (2013) [Persistent cerebellar syndrome due to lithium treatment: a case report]. PBS, 3 (3), 131-4. Turkish. doi:10.5455/jmood.20130701042241



Turabian Style

Mine Şahingoz, Adnan Alper Dağıstanlı. 2013. [Persistent cerebellar syndrome due to lithium treatment: a case report]. Psychiatry and Behavioral Sciences, 3 (3), 131-4. Turkish. doi:10.5455/jmood.20130701042241



Chicago Style

Mine Şahingoz, Adnan Alper Dağıstanlı. "[Persistent cerebellar syndrome due to lithium treatment: a case report]." Psychiatry and Behavioral Sciences 3 (2013), 131-4. Turkish. doi:10.5455/jmood.20130701042241



MLA (The Modern Language Association) Style

Mine Şahingoz, Adnan Alper Dağıstanlı. "[Persistent cerebellar syndrome due to lithium treatment: a case report]." Psychiatry and Behavioral Sciences 3.3 (2013), 131-4. Print.Turkish. doi:10.5455/jmood.20130701042241



APA (American Psychological Association) Style

Mine Şahingoz, Adnan Alper Dağıstanlı (2013) [Persistent cerebellar syndrome due to lithium treatment: a case report]. Psychiatry and Behavioral Sciences, 3 (3), 131-4. Turkish. doi:10.5455/jmood.20130701042241